# SDR CALA2016071100418

- Difficulty date: July 10, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 85,371 hours, 8,587 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NR 9 HAS CRACKED LOWER SKIN AT MIDDLE OF SLAT CRACK. TRIMED OUT DAMAGE PER SRM 57-43-01 REPAIR 5 FOUND 2 ELONGATED FATENERS HOLES COMMON TO REPAIR ON O/B REF AVO 001030JUN16-1 SLAT. CLEANED OUT FASTENER HOLES SEE L/P 3184312 FOR FREEZE PLUG MATERIAL VERIFICATION. DEFLECTION CONTROL RIB. FINAL DIMENSION AFTER CLEAN OUT OF WEDGE SKIN AND RIB. .410 DIA. PROVIED SKECTCH TO ESC. FABRICATED AND INSTALLED FREEZE PLUG IAW AVO 001030JUN16-2 SLAT. AND SRM 51-20-07.
